# SDR SWAA2022110930696

- Difficulty date: September 26, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AT AFT PASSENGER CABIN BS947+9 RBL12. MARKED. / [01] REMOVED CORROSION ON FLOOR SUPPORT AT AFT PASSENGER CABIN BS947+9 RBL 12 WL 208.1. IAW SRM 51-10-02. REWORKED AREA L=5'X W=2' MAX MATERIAL LOSS 0.008' REMAINING THICKNESS IS 0.066' ORIGINAL THICHNESS IS 0.074' PER DWG 147A5765.- FOUND TO BE OUT OF LIMITS AW SRM 53-70-51-1A-1 ALLOWABE DAMAGE 4 (C) 2(A).  TOOL ID USED: ATS 1671 S/N: 65093024 DATE: 01/2022 DUE: 01/2023;[02] VERIFIED APPLICABILITY OF SRM 53-70-51-1A-1 FOR ALLOWABLE DAMAGE;[03] RECIVED NEW FLOOR SUPPORT ITEM:147A5765-3;LOCATED AND DRILLED NEW FLOOR SUPPORT AT AFT PASSENGER CABIN BS947+9 RBL12.; WL 208.1 ; IAW 737-700 SRM 51-40-05-0G-0 DWG 147A5765. OK TO INTALL.;[04] INSPECTED ACTION 1; OK TO INSTALL;[05] MEASUREMENT TABLE INCORRECT FOR REPAIR TYPE; SHOULD BE MINOR FOR PART REPLACEMENT;[06] CORRECTED MEASUREMENT TABLE ; STEP 22 REPAIR TYPE;[07] INSTALLED AFT PASSENGER CABIN FLOOR SUPPORT BS 947+9; RBL 12; WL 208; IAW SRM 51-40-02-0G-0 AND DWG# 147A5760 REV:B;[08] VERIFIED CORRECTIVE ACTION #3; 7 VERIFIED MEASUREMENTS
